# SDR MWEA010601

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59911305503
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL AFT LOWER SPAR TEE HAD HEAVY CORROSION.  FABRICATED REPAIR FILLERS, INSTALLED IAW BOEING TELEX MWX-ORD-01-00272H, DATED 03 APRIL 2001.  PLACED ON WATCH ITEM 5720 FOR FINAL DISPOSITION.
